Publications [#235800] of Robert Calderbank

Journal articles or Book chapters PUBLISHED
  1. Calderbank, AR, Covering radius and the chromatic number of Kneser graphs, Journal of Combinatorial Theory, Series A, vol. 54 no. 1 (1990), pp. 129-131 [doi] .

    Let C be a binary linear code with covering radius R and let C0 be a subcode of C with codimension i. We prove that the covering radius R0 of C satisfies R0 ≤ 2R + 2i - 1, by setting up a graph coloring problem involving Kneser graphs. © 1990.